TITLE

q-Analogue of Wright Function

AUTHOR(S)
Moustafa El-Shahed; Salem, Ahmed
PUB. DATE
January 2008
SOURCE
Abstract & Applied Analysis;2008, p1
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
We introduce a q-analogues of Wright function and its auxiliary functions as Barnes integral representations and series expansion. The relations between q-analogues of Wright function and some other functions are investigated.
ACCESSION #
36264792

 

Related Articles

  • Characterizations of Generalized Entropy Functions by Functional Equations. Furuichi, Shigeru // Advances in Mathematical Physics;2011, p1 

    We will show that a two-parameter extended entropy function is characterized by a functional equation. As a corollary of this result, we obtain that Tsallis entropy function is characterized by a functional equation, which is a different form that used by Suyari and Tsukada, 2009 , that is, in a...

  • The Study of Triple Integral Equations with Generalized Legendre Functions. Singh, B. M.; Rokne, J.; Dhaliwal, R. S. // Abstract & Applied Analysis;2008, p1 

    A method is developed for solutions of two sets of triple integral equations involving associated Legendre functions of imaginary arguments. The solution of each set of triple integral equations involving associated Legendre functions is reduced to a Fredholm integral equation of the second kind...

  • On Interval-Valued Pseudolinear Functions and Interval-Valued Pseudolinear Optimization Problems. Zhang, Jianke; Zheng, Qinghua; Zhou, Chang; Ma, Xiaojue; Li, Lifeng // Journal of Function Spaces;6/2/2015, Vol. 2015, p1 

    Some basic characterizations of an interval-valued pseudolinear function are derived. By means of the properties of interval-valued pseudolinearity, a class of interval-valued pseudolinear programs is considered, and the solution set of the interval-valued pseudolinear optimization problem is...

  • Investigation of frequencies of natural vibrations of a transversally isotropic cylindrical panel with a circular hole. Shopa, T. V. // Journal of Mathematical Sciences;Nov2010, Vol. 170 Issue 6, p721 

    We consider the problem of natural vibrations of a hingedly supported transversally isotropic cylindrical panel with a circular hole. The deformation of the shell is described by modified equations of the Timoshenko theory of shells. The numerical solution of the problem is constructed by the...

  • A new definition of the intrinsic mode function. Zhihua Yang; Lihua Yang // World Academy of Science, Engineering & Technology;Dec2009, Issue 36, p822 

    This paper makes a detailed analysis regarding the definition of the intrinsic mode function and proves that Condition 1 of the intrinsic mode function can really be deduced from Condition 2. Finally, an improved definition of the intrinsic mode function is given.

  • On summation code properties in functional control circuits. Efanov, D.; Sapozhnikov, V.; Sapozhnikov, VI. // Automation & Remote Control;Jun2010, Vol. 71 Issue 6, p1117 

    We present new properties of summation codes which are used for organizing functional control circuits for discrete systems.

  • Approximate ternary Jordan bi-homomorphisms in Banach Lie triple systems. Gordji, Madjid Eshaghi; Rahimi, Amin; Choonkil Park; Dong Yun Shin // Journal of Computational Analysis & Applications;Dec2016, Vol. 21 Issue 6, p1040 

    We prove the Hyers-Ulam stability of ternary Jordan bi-homomorphism in Banach Lie triple systems associated to the Cauchy functional equation.

  • Distributional Dual Series Equations and Fractional Calculus. Loonker, Deshna; Banerji, P. K. // Indian Journal of Science & Technology;Jan2013, Vol. 6 Issue 1, p3892 

    Solutions of dual series equations are devised by multyiplying factor technique and Abel integral equations and are reduced using fractional integral and derivatives and further, written in fractional caluculus form the solution are employed for the distribution spaces.

  • Behavior of risk processes with random premiums after ruin and a multivariate ruin function. Husak, D. V. // Ukrainian Mathematical Journal;Nov2007, Vol. 59 Issue 11, p1653 

    We establish relations for the distribution of functionals associated with the behavior of a risk process with random premiums after ruin and for a multivariate ruin function.

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics